# SDR VNAA2020010431104

- Difficulty date: January 3, 2020
- Submitted: January 4, 2020
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 8,458 hours, 7,800 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Unsecure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW NOTICED FUEL LEAK ON AIRCRAFT PRE FLIGHT CHECK. MAINTENANCE FOUND 8 LOOSE SCREWS CAUSING LEAK. RESECURED ALL 8 SCREWS ON BRONZE REFUEL COUPLING IAW CRJ 900 AMM 28-25-05-400-801-A02 TR 28-0326. LEAK CHECK GOOD.
